# SDR 2006FA0000267

- Difficulty date: February 28, 2006
- Submitted: March 23, 2006
- Operation: General aviation
- Aircraft: N59815
- Make and model: Piper PA-31-325
- Aircraft serial: 317612041
- Engine: Lyc TIO540*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 487862
- Part serial: ICH214
- Condition: Failed
- Location: Rmlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING (GEAR DOWN), PILOT WAS UNABLE TO GET A GREEN LIGHT FOR RT MLG, IN EITHER NORMAL OR EMERGENCY EXTENSIONS.  GROUND OBSERVERS ADVISED RMLG WAS DOWN AND IB GEAR DOORS WERE OPEN.  UNEVENTFUL LANDING FOLLOWED.  INVESTIGATION REVEALED RMLG DOWNLOCK SWITCH FAILED ELECTRICALLY.   SWITCH WAS REPLACED, SEVERAL GEAR CYCLES ON JACKS.  AIRCRAFT TEST FLOWN, SATISFACTORY.  (K)
